# SDR FDEA202206061380

- Difficulty date: June 6, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25133
- Aircraft time: 54,396 hours, 25,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR UPPER FWD DOOR STOP IS GOUGED REMOVED, LOCATED, DRILLED AND INSTALLED NEW STOP FITTING IAW B757-2 DWG 141N8371   REV J AND 141N8341 REV D
